# SDR USAAD96133

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47574
- Engine: Pwa JT8D7B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Failed
- Location: Lt Engine
- Part time: 32,315 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

FLT 2133 - PHL-ATL - JUST AFTER ROTATION, LEFT ENGINE SPOOLED DOWN TO ZERO.  RETURNED TO FIELD.  REPLACED LEFT FUEL CONTROL UNIT.  (M)
